One Day Training on Software Architecture

One Day Training on Software Architecture


  • Group Booking (Group of 8)

    Group of 8 members

    Sale Date Ended

    INR 1602
    Sold Out
  • Early Bird (Only 5 tickets)

    Early Bird tickets, limited to first 10 participants

    Sale Date Ended

    INR 1602
    Sold Out
  • Group Booking (Group of 3)

    Bring in your friends and get a discount

    Sale Date Ended

    INR 1780
    Sold Out
  • Regular Tickets

    Regular Tickets

    Sale Date Ended

    INR 2047
    Sold Out
  • Last Minute Tickets

    Last Minute Tickets

    Sale Date Ended

    INR 2225
    Sold Out

Invite friends

Contact Us

Page Views : 750

About The Event

One Day Training on Software Architecture

Cypal Solutions presents, one day training on Software Architecture. 
Are you a developer or a designer aspiring to become an architect? Are you looking to get promoted as an architect or jump-start your career as a software architect? If you have answered “yes” to these questions, this training is certainly for you. 
The training will introduce all the key topics that every architect should know including architectural principles, styles, patterns, Non-Functional Requirements (NFRs) and constraints, architecture process, technical debt, architectural smells and refactoring. What is more, this practical training introduces the principles and practices of software architecture through case-studies, real-world examples and exercises.  
The training cost includes: all taxes, printed handouts and exercises, buffet lunch and high tea.
Location: Payoda Technologies, Tidel Park, Coimbatore

No. of participants is limited - so hurry up to block your seat.  


Trainer profile: 


Ganesh Samarthyam has 12+ years of working experience in IT industry. He is currently a corporate trainer & independent consultant based in Bangalore. He worked for Siemens (Corporate Research and Technologies, Bangalore) in "Software Architecture and Development" team for the last 6+ years. Before Siemens, he worked in Hewlett-Packard’s C++ compiler team, Bangalore for 4.5 years. He also served as member of ANSI/ISO C++ standardization committee (JTC1/SC22/WG21) from 2005 to 2007 representing HP. He is a IEEE certified Software Engineering Certified Instructor. He has authored/co-authored many articles, research papers, and books. His latest book is “Refactoring for Software Design Smells: Managing Technical Debt” published by Morgan Kaufmann/Elsevier (published in November 2014). For more information, visit his website: or his LinkedIn page:


Prakash G.R. is a Full-Stack Programmer with deep knowledge in various tools, technologies and languages. Currently he is working as a consultant for a NY based Hedge Fund Risk Analytics company. His experience ranges from working from smallSilicon Valley startups to giant Fortune 500s . In his career, he has shuffled between C++, Java, C# and JavaScript. He has successfully built several products in record time. Currently his focus is on the Windows Azure platform and Angular JS. In the past, he has also served as an Eclipse committer in the Eclipse Platform UI Project.


Participants’ profile: 


 The participant is expected to have a minimum of 3 years of experience in the IT industry. An ideal participant would be a senior software engineer or a tech lead (with hands-on programming experience) looking forward getting a boost in the career to become an architect. Prior knowledge of design patterns or architecture experience not required. There is no requirement on specific programming language knowledge or technologies.  



• A clear overview of software architecture
• What it takes to be an architect
• Specific architectural styles, design patterns, and principles 
• How to use scenarios for realizing NFRs 
• Tools for detecting smells and refactoring 

Session breakup:


Warm-up exercise (10.00 am to 10.30am)


Introduction to SA - 30 minutes (10.30 am to 11.00am)


Principles, patterns, and architectural styles - 1.5 hours (11.00 am - 12.45pm with a 15 minutes break)  

• Design patterns and architectural styles (through examples) 
• Applying principles and patterns (through exercises) 
  [Lunch break - 1 hour] 

Creating an architecture - 2 hours (1.45pm - 3.45pm)  

• Using scenarios to meet Non-Functional Requirements (through exercises)
• How constraints shape the architecture (using case studies) 
• Architecture development process (through exercises) 
• Validating architectures using reviews, prototypes, and simulation (using case studies) 
[Snacks (15 minutes)]

Evolving architectures - 1 hour (4.00pm - 5.00pm) 

• Introduction to technical debt (using a case study)
• Refactoring design and architectural smells (using examples) 
• Tools for architectural and design refactoring (tool demos)

Living as an architect - 30 minutes (5.00pm - 5.30pm)  

• Skills required for an architect
• Technical leadership role of an architect  

Wrap-up - 15 minutes (5.30pm - 5.45pm)

• Key takeaways
• Q & A session

Networking (5.45pm to 6.00pm)

If you have any queries, please contact Prakash (